Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Female pattern baldness, thinning on crown, frontal areas, severe hair loss post using minoxisil. Can I take dutasteride?

i am suffering from female pattern baldness which is hereditary in my family. I took treatment from Dr.Batras and got satisfactory result but its 1 year I have stopped and my problem has started again. My hair is thinning severely in both left and right sides and in the crown and frontal area. So i have started minoxisil 1 week ago and now my hair is even falling more.I have very thin hair strands which are almost turned brownish yellow colour and fine as fibre. I am 25 years old, weight 60 kgs, height 5 ft 5 inches. Please help me. Can I take dutasteride capsules.Will it be safe.I am planning to get married next year. I stay in Bangalore. Most treatments are very costly and charge very highly and for a year at a time. Even if I am dis satisfied I am forced to continue as I have already pre pais. I am in deep trouble. Please help.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Das

Welcome to HCM

The most important thing in the treatment of hair fall is you should continue taking the treatment. Usually stoppage of treatment is associated with hair fall.

I advice you to continue the treatment. It is better to use mentop 2% solution for preventing hair fall. It should be applied trice week. For effective control of hair fall it should be used for minimum period of 2 months and should be continued.

Other option like trichup shampoo and oil will be helpful.

Hope i have given the information you needed.

Wish you good health.

Take care.
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor